# SDR SWAA2019100337517

- Difficulty date: September 10, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 142A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO R/H AFT ZEE-CHANNEL CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 24.   R&R ZEE-CHANNEL IAW SRM AND DWG.
